Amiross Plus Syp 100ml
By DR REDDY'S LAB (WOCKHARDT)
100ml Syrup in Bottle
Inclusive of all taxes
Non ReturnableRead More
All the Products are packed and stored Safely
Amiross Plus Syrup is a combination medicine. It is used for the treatment of common cold and cough associated with fever. It helps in relieving fever, cough, nasal congestion and allergic symptoms of nose and throat and airways. It contains chlorpheniramine, paracetamol and phenylephrine. Paracetamol is an antipyretic and analgesic, Chlorpheniramine is an anti-allergic and Phenylephrine is a decongestant. Take this medicne as presribed by your doctor....
|You Save||₹3.15 (18% on MRP)|
|Best Offer||Use Code: 18SAVE & get 18% discount|
|Uses||Cough, cold, fever|
|Side effects||Rapid heartbeat, headache, palpitations, dizziness, weakness|
|Classification||COUGH COLD PREPARATION|
Check more medicines with composition as Chlorpheniramine + Paracetamol + Phenylephrine
Uses of Amiross Plus Syp 100ml
Amiross Plus Syrup is used to treat cough, cold along with fever.
Contraindications of Amiross Plus Syp 100ml
- If you are allergic to Paracetamol, Chlorpheniramine and Phenylephrine or any of the ingredients of Amiross Plus Syrup.
- If you have high blood pressure or heart disorder, thyroid problem or difficulty in urination due to enlarged prostate.
- If you are pregnant or breastfeeding.
Side effects of Amiross Plus Syp 100ml
There are very rare chances of getting side effects with Amiross Plus Syrup. However, you may experience rapid heartbeat, headache, palpitations, dizziness, weakness and nausea.
Precautions and Warnings of Amiross Plus Syp 100ml
Can I take Amiross Plus Syrup during pregnancy?
A pregnant woman should take Amiross Plus Syrup only if prescribed by a doctor. Your doctor will tell you about the use of this medicine after assessing the benefits over risks. Do not self medicate this syrup during cough and cold.
Can I take Amiross Plus Syrup while breastfeeding?
Amiross Plus Syrup should be taken while breastfeeding only under doctor's recommendation. Refrain from self-medication.
Can I drive if I have consumed Amiross Plus Syrup?
It is advised not to drive or operate any machinery after taking this medicine. Amiross Plus Syrup may cause sedation, thus avoid driving or using machines when you are on treatment with this syrup.
Can I consume alcohol with Amiross Plus Syrup?
Avoid alcohol intake when taking this medicine.
Other General Warnings
Talk to your doctor if
- You experience any skin rashes & allergic symptoms after taking this syrup, discontinue and consult a doctor.
- You have a history of severe allergic reactions.
- You are taking any other medicines containing paracetamol.
- You have a kidney or liver problem.
- You are suffering from diabetes mellitus or hyperthyroidism.
- You have heart conditions such as high blood pressure or heart failure problems.
- You have epilepsy and you experience frequent fits and tremors.
- You are suffering from an eye condition of increased pressure inside your eyes called closed-angle glaucoma.
Mode of Action of Amiross Plus Syp 100ml
How Does It Work?
- Amiross Plus Syrup works by the combined action of its three components- Paracetamol, Chlorpheniramine and Phenylephrine.
- Paracetamol inhibits the synthesis of prostaglandins which is responsible for the pain and inflammation and also acts on heat-regulating centres and reduces body heat to control fever.
- Chlorpheniramine acts by blocking the action of histamine, a natural substance produced by the body during an allergic reaction.
- Phenylephrine is a vasoconstrictor, it shrinks or constricts the blood vessels in the nasal passage and improves congestion.
Directions for Use of Amiross Plus Syp 100ml
- Take Amiross Plus Syrup as instructed by your doctor
- Shake the bottle well before use
- Do not consume this medicine directly from the bottle
- Read any special instruction on the package
Interactions of Amiross Plus Syp 100ml
Interactions with other medicines
- Medicines used to treat brain disorders such as Rasagiline, Methyldopa & Clomipramine, medicines used to relax the airways such as Epinephrine, Reserpine and medicines used to treat heart conditions like Veratridine and Reserpine should be used cautiously....
- Other medicines containing Paracetamol or any topical decongestant containing Phenylephrine should not be used along with this medicine.
- Discuss with your doctor about any other medicine, herbal preparation and supplements you are taking currently to avoid any possible interactions.
Storage and disposal of Amiross Plus Syp 100ml
- Store Amiross Plus Syrup below 30⁰C in a cool and dry place.
- Keep it out of reach of children and pets.
Dosage of Amiross Plus Syp 100ml
If you think you have taken too much of Amiross Plus Syrup and you are experiencing increased heartbeats, dizziness, nausea or palpitations, contact your doctor immediately or visit the nearest hospital....
Missed a Dose
If you missed any dose, take it as soon as you remember. If it is almost time for your next dose, skip the missed dose and take the next dose at the scheduled time. Do not take a double dose to compensate for the missed dose....
Frequently Asked Questions (FAQs)
Q: Is Amiross Plus Syrup safe for patients having high blood pressure?
A: Amiross Plus Syrup is not recommended for patients having high blood pressure. Consult a doctor immediately.
Q: What precautions should I take when suffering from viral flu?
- Take the medications as advised by your doctor, eat healthy food and consume sufficient water.
- Maintain a safe distance from family and friends so that they don't catch the infection.
- Cover your mouth with tissue or elbow while sneezing or coughing or wear a mask.
Q: Does Amiross Plus Syrup cause drowsiness?
A: Yes, Amiross Plus Syrup can cause drowsiness, avoid driving or doing any work which requires concentration and attention.
Q: Can Amiross Plus Syrup be used for running nose?
A: Yes, Amiross Plus Syrup can be used for temporary relief from runny nose due to seasonal allergies.
Country of Origin
Expires on or After
The information provided herein is supplied to the best of our abilities to make it accurate and reliable as it is published after a review by a team of professionals. This information is solely intended to provide a general overview on the product and must be used for informational purposes only. You should not use the information provided herein to diagnose, prevent, or cure a health problem. Nothing contained on this page is intended to create a doctor-patient relationship, replace or be a substitute for a registered medical practitioner's medical treatment/advice or consultation. The absence of any information or warning to any medicine shall not be considered and assumed as an implied assurance. We highly recommend that you consult your registered medical practitioner for all queries or doubts related to your medical condition. You hereby agree that you shall not make any health or medical-related decision based in whole or in part on anything contained in the Site. Please click here for detailed T&C.